# SDR DALA2020101903396

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 72,220 hours, 27,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diffuser
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R2 DOOR MISSING LIGHT DIFFUSER. CORRECTIVE ACTION: REPLACED EXIT SIGN LENS. SYSTEM OPERATION IS NORMAL.
